MathSciNet Relay Station
MathSciNet bibliographic data
MR2048701 (2005b:30029) 30D20 (47A16 47B38)
Aron, Richard; Markose, Dinesh On universal functions. Satellite Conference on Infinite Dimensional Function Theory. J. Korean Math. Soc. 41 (2004), no. 1, 65–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement